# SDR REXA2018052530411

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 9,633 hours, 6,561 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 19cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 19 CD OXYGEN MASKS DROPPED.  THE OXYGEN GENERATOR DID NOT DEPLOY.  REPACKED THE MASKS IAW AMM 35-21-09.  AIRCRAFT OK FOR SERVICE.
